MathSciNet Relay Station
MathSciNet bibliographic data
MR2746350 (2011m:22040) 22F30 (11N36 11N45 20G30 22E40)
Nevo, Amos; Sarnak, Peter Prime and almost prime integral points on principal homogeneous spaces. Acta Math. 205 (2010), no. 2, 361–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement